Back to Health Centre

Does Cerazette Cause Weight Gain?

Cerazette and other birth control pills can contribute to weight gain indirectly. They won’t make you gain weight on your own, but they can affect your appetite. These effects will vary from person to person. The majority of people who experience appetite changes will have an increased appetite, but for some people they may have a smaller appetite and therefore they may actually lose weight. Having an increased appetite does not have to result in weight gain. If you are aware of these changes, you can pay more attention to them and regain control over your eating habits.

 

How to Avoid Gaining Weight on Cerazette?

As Cerazette and other birth control pills do not directly cause weight gain, it is possible to avoid gaining weight at all. Cerazette affects appetite and can have different effects for different people. If you think you are gaining weight while on Cerazette, consider how your eating habits have changed. How does what you ate before you were on the pill compare to what you eat now? You could also consider stopping taking the pill, to check if the Cerazette is contributing to your weight gain, or if there is another cause. If you believe Cerazette is causing you to gain more weight than you would like, you may want to look into other birth control options. 

 View all contraceptive pills

Need treatment? Get a quick consultation now

Start your consultation now

A consultation only lasts 2 minutes. Get started now and get it delivered tomorrow

Get treatment now

Dr Felix is an online doctor and pharmacy. We’re proud to be trusted by our patients for safe, effective treatments that are delivered quickly and discreetly. Choose your medication below and start your 2 minute consultation.

Prices from:

Get treatment now

Safe and effective medication from Dr Felix